Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 9, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Feb 4, 2012, 3:09 AM CST. It took effect at Feb 4, 2012, 2:42 PM CST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2012, 3:09 AM CST (09:09 UTC)
- In effect from
- Feb 4, 2012, 2:42 PM CST
- Expired
- Feb 6, 2012, 3:00 AM CST
- In force
- 36 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
481 WHUS74 KCRP 040909 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 309 AM CST SAT FEB 4 2012 ...AREAS OF DENSE FOG WILL LINGER EARLY THIS MORNING BEFORE THE NEXT COLD FRONT MOVES THROUGH THIS AFTERNOON... .WARM AND VERY MOIST AIR MOVING OVER BAY AND NEAR SHORE WATERS WILL PRODUCE DENSE FOG EARLY THIS MORNING. A COLD FRONT WILL MOVE INTO THE COASTAL WATERS THIS AFTERNOON. A STRONG OFFSHORE FLOW WILL DEVELOP THIS EVENING AND PERSIST THROUGH SUNDAY. GMZ230-235-041600- /O.NEW.KCRP.MF.Y.0008.120204T0909Z-120204T1600Z/ /O.NEW.KCRP.SC.Y.0009.120205T0300Z-120205T1800Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 309 AM CST SAT FEB 4 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY. * VISIBILITY: 1 NAUTICAL MILE WILL CONTINUE EARLY THIS MORNING FOR THE BAYS AND WATERWAYS FROM BAFFIN BAY TO THE MATAGORDA SHIP CHANNEL. THE VISIBILITY MAY LOWER TO LESS THAN 1/2 MILE AT TIMES. * IMPACTS: THE FOG WILL MAKE NAVIGATION VERY HAZARDOUS...ESPECIALLY FOR INEXPERIENCED MARINERS. * WINDS AND WAVES: AFTER THE COLD FRONT MOVES THROUGH LATE THIS AFTERNOON...NORTH WINDS WILL INCREASE TO AROUND 20 KNOTS WITH HIGHER GUSTS BY LATE THIS EVENING AND CONTINUE THROUGH SUNDAY MORNING. BAY WATERS WILL BECOME CHOPPY TO OCCASIONALLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-041600- /O.NEW.KCRP.MF.Y.0008.120204T0909Z-120204T1600Z/ /O.NEW.KCRP.SC.Y.0009.120205T0300Z-120206T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 309 AM CST SAT FEB 4 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SUNDAY. * VISIBILITY: 1 NAUTICAL MILE WILL CONTINUE EARLY THIS MORNING FOR THE NEAR SHORE WATERS BETWEEN BAFFIN BAY TO THE MATAGORDA SHIP CHANNEL OUT 20 NM. THE VISIBILITY MAY LOWER TO LESS THAN 1/2 MILE AT TIMES. * IMPACTS: THE FOG WILL MAKE NAVIGATION VERY HAZARDOUS...ESPECIALLY FOR INEXPERIENCED MARINERS. * WINDS AND WAVES: AFTER THE COLD FRONT MOVES THROUGH LATE THIS AFTERNOON...NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH HIGHER GUSTS BY LATE THIS EVENING AND CONTINUE THROUGH SUNDAY. SEAS WILL INCREASE TO 6 TO 7 FEET SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ270-275-041600- /O.NEW.KCRP.SC.Y.0009.120205T0300Z-120206T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 309 AM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SUNDAY. * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATE THIS EVENING AND CONTINUE THROUGH SUNDAY AFTERNOON. SEAS WILL INCREASE TO 7 TO 8 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TMT
8 follow-up statements
634 WHUS74 KCRP 041634 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1034 AM CST SAT FEB 4 2012 ...COLD FRONT PUSHING OFFSHORE LATE THIS MORNING... .MODERATE OFFSHORE WINDS WILL DEVELOP LATE THIS MORNING AND EARLY THIS AFTERNOON BEHIND A COLD FRONT PUSHING THROUGH THE AREA. WINDS WILL INCREASE LATER THIS EVENING TO STRONG LEVELS WITH SEAS INCREASING AS A RESULT. GMZ250-255-270-275-050045- /O.CON.KCRP.SC.Y.0009.120205T0300Z-120206T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1034 AM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SUNDAY. * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATE THIS EVENING AND CONTINUE THROUGH SUNDAY AFTERNOON. SEAS WILL INCREASE TO 7 TO 8 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-050045- /O.CON.KCRP.SC.Y.0009.120205T0300Z-120205T1800Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1034 AM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY. * WINDS AND WAVES: AFTER THE COLD FRONT MOVES THROUGH LATE THIS AFTERNOON...NORTH WINDS WILL INCREASE TO AROUND 20 KNOTS WITH HIGHER GUSTS BY LATE THIS EVENING AND CONTINUE THROUGH SUNDAY MORNING. BAY WATERS WILL BECOME CHOPPY TO OCCASIONALLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZ
703 WHUS74 KCRP 042042 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 242 PM CST SAT FEB 4 2012 ...GUSTY NORTHWEST WINDS TONIGHT AND SUNDAY... .GUSTY NORTHERLY WINDS WILL CONTINUE ACROSS THE AREA WITH ALL BAYS AND WATERS INCREASING ABOVE 20KTS BY EVENING. SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE ALSO POSSIBLE THIS EVENING AND MAY BRIEFLY INCREASE WINDS FURTHER. GMZ230-050445- /O.EXT.KCRP.SC.Y.0009.120204T2042Z-120205T1800Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 242 PM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST SUNDAY. * WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL INCREASE A BIT FURTHER THROUGH THE EVENING AND CONTINUE THROUGH SUNDAY MORNING. BAY WATERS WILL BECOME CHOPPY TO OCCASIONALLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-270-275-050445- /O.CON.KCRP.SC.Y.0009.120205T0300Z-120206T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 242 PM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SUNDAY. * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATE THIS EVENING AND CONTINUE THROUGH SUNDAY AFTERNOON. SEAS WILL INCREASE TO 6 TO 8 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ235-050445- /O.CON.KCRP.SC.Y.0009.120205T0300Z-120205T1800Z/ BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 242 PM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY. * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO AROUND 20 KNOTS WITH HIGHER GUSTS BY LATE THIS EVENING AND CONTINUE THROUGH SUNDAY MORNING. BAY WATERS WILL BECOME CHOPPY TO OCCASIONALLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZ
780 WHUS74 KCRP 050018 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 618 PM CST SAT FEB 4 2012 ...GUSTY NORTH WINDS TONIGHT AND SUNDAY... .GUSTY NORTHERLY WINDS WILL CONTINUE ACROSS THE AREA WITH ALL BAYS AND WATERS INCREASING ABOVE 20 KTS BY LATE THIS EVENING. SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE ALSO POSSIBLE THIS EVENING AND MAY BRIEFLY INCREASE WINDS FURTHER. GMZ250-255-270-275-051000- /O.EXT.KCRP.SC.Y.0009.120205T0018Z-120206T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 618 PM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST SUNDAY. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL PREVAIL TONIGHT THROUGH SUNDAY AFTERNOON. SEAS WILL INCREASE TO 6 TO 8 FEET OFFSHORE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-051000- /O.CON.KCRP.SC.Y.0009.000000T0000Z-120205T1800Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 618 PM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. * WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WITH HIGHER GUSTS TONIGHT THROUGH SUNDAY MORNING. BAY WATERS WILL BECOME CHOPPY TO OCCASIONALLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ235-051000- /O.CON.KCRP.SC.Y.0009.120205T0300Z-120205T1800Z/ BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 618 PM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO AROUND 20 KNOTS WITH HIGHER GUSTS BY LATE THIS EVENING AND CONTINUE THROUGH SUNDAY MORNING. BAY WATERS WILL BECOME CHOPPY TO OCCASIONALLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
793 WHUS74 KCRP 050938 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 338 AM CST SUN FEB 5 2012 ...STRONG NORTH WINDS WILL CONTINUE TODAY INTO EARLY THIS EVENING... .A STRONG OFFSHORE FLOW WILL OCCUR OVER THE BAYS AND GULF WATERS TODAY AS HIGH PRESSURE CONTINUES TO BUILD INTO SOUTH TEXAS. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL ALSO BE PREVALENT THROUGH THE DAY. GMZ250-255-270-275-051800- /O.EXT.KCRP.SC.Y.0009.000000T0000Z-120206T0300Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 338 AM CST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS AND WAVES: NORTH WINDS 25 TO 30 KNOTS WITH GUSTS TO NEAR GALE FORCE WILL CONTINUE TODAY. SEAS WILL INCREASE TO 6 TO 8 FEET NEARSHORE AND 8 TO 10 FEET OFFSHORE TODAY. WINDS AND SEAS WILL DECREASE THIS EVENING AS HIGH PRESSURE SETTLES INTO SOUTH TEXAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-051800- /O.EXT.KCRP.SC.Y.0009.000000T0000Z-120205T2000Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 338 AM CST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE THIS MORNING DECREASING TO 15 TO 20 KNOTS IN THE AFTERNOON. BAY WATERS WILL BECOME CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TMT
793 WHUS74 KCRP 051534 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 934 AM CST SUN FEB 5 2012 ...STRONG NORTH WINDS WILL CONTINUE TODAY INTO EARLY THIS EVENING... .A STRONG OFFSHORE FLOW WILL CONTINUE OVER THE BAYS AND GULF WATERS TODAY AS HIGH PRESSURE CONTINUES TO BUILD INTO SOUTH TEXAS. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL ALSO BE PREVALENT THROUGH THE DAY. GMZ250-255-270-275-052345- /O.CON.KCRP.SC.Y.0009.000000T0000Z-120206T0300Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 934 AM CST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS AND WAVES: NORTH WINDS 25 TO 30 KNOTS WITH GUSTS TO NEAR GALE FORCE WILL CONTINUE TODAY. SEAS WILL INCREASE TO 6 TO 8 FEET NEARSHORE AND 8 TO 10 FEET OFFSHORE TODAY. WINDS AND SEAS WILL DECREASE THIS EVENING AS HIGH PRESSURE SETTLES INTO SOUTH TEXAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-052000- /O.CON.KCRP.SC.Y.0009.000000T0000Z-120205T2000Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 934 AM CST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE THIS MORNING DECREASING TO 15 TO 20 KNOTS IN THE AFTERNOON. BAY WATERS WILL BECOME CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZ
367 WHUS74 KCRP 052133 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 333 PM CST SUN FEB 5 2012 ...STRONG NORTH WINDS WILL CONTINUE INTO EARLY THIS EVENING... .WINDS IN COASTAL AND OFFSHORE WATERS REMAIN GUSTY THIS AFTERNOON BUT WILL GRADUALLY DECREASE LATER THIS EVENING. . GMZ250-255-270-275-060300- /O.CON.KCRP.SC.Y.0009.000000T0000Z-120206T0300Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 333 PM CST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH THE EVENING. SEAS OF 6 TO 8 FEET OFFSHORE WILL DECREASE AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZ
954 WHUS74 KCRP 060153 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 753 PM CST SUN FEB 5 2012 ...STRONG NORTH WINDS WILL CONTINUE INTO EARLY THIS EVENING... .WINDS IN COASTAL AND OFFSHORE WATERS REMAIN GUSTY THIS AFTERNOON BUT WILL GRADUALLY DECREASE LATER THIS EVENING. . GMZ250-255-060300- /O.CAN.KCRP.SC.Y.0009.000000T0000Z-120206T0300Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 753 PM CST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE NEARSHORE MIDDLE TEXAS COASTAL WATERS. NORTH WINDS HAVE DIMINISHED TO AROUND 15 KNOTS. $$ GMZ270-275-060600- /O.EXT.KCRP.SC.Y.0009.000000T0000Z-120206T0600Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 753 PM CST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR THE OFFSHORE MIDDLE TEXAS COASTAL WATERS. * WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WILL DECREASE TO AROUND 15 KNOTS LATE THIS EVENING. SEAS OF 7 TO 8 FEET OFFSHORE WILL DECREASE AS WELL TO 5 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
525 WHUS74 KCRP 060522 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1122 PM CST SUN FEB 5 2012 GMZ270-275-060900- /O.EXT.KCRP.SC.Y.0009.000000T0000Z-120206T0900Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1122 PM CST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST MONDAY. * WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WILL DECREASE TO AROUND 15 KNOTS EARLY MONDAY MORNING. SEAS OF 6 TO 7 FEET OFFSHORE WILL DECREASE AS WELL TO 5 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 11:35 PM CST, 3 hours 34 minutes earlier.
Area forecast discussion, Feb 3, 11:35 PM CST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1135 PM CST FRI FEB 3 2012 .DISCUSSION...UPDATE FOR 06Z AVIATION. && .AVIATION...MVFR/IFR CIGS WILL PERSIST OVERNIGHT IN STRATUS ALONG WITH PATCHY BR RESULTING IN MVFR VSBLTYS. AT 05Z COLD FRONT WAS LOCATED NEAR A ACT-JCT-DRT LINE. BETWEEN 08Z-12Z SHRA AND TSTM COVERAGE SHOULD BEGIN TO INCREASE IN COVERAGE IN COT-VCT-SAT COT REGION...AHEAD OF THE COLD FRONT. A FEW STRONGER STORMS COULD PRODUCE WIND GUSTS TO 40 KTS AND SMALL HAIL FROM COT-VCT. FRONT SHOULD REACH VCT-LRD LINE AROUND 13Z-15Z. FURTHER SOUTH AND EAST...FRONT SHOULD REACH THE ALI/CRP TERMINALS 15Z-17Z...WITH BKN LINE OF SHRA AND POSSIBLY TSTMS ALONG IT. BEHIND THE FRONT WINDS WILL TURN N WITH OVC MVFR CIGS PREVAILING...AND PRECIP GRADUALLY TAPERING OFF N TO S IN THE AFTN. && .PREV DISCUSSION... /ISSUED 939 PM CST FRI FEB 3 2012/ DISCUSSION...MINOR ADJUSTMENTS MADE TO RE-ESTABLISH TEMP/DEW POINT TRENDS THIS EVENING. OTHERWISE FORECAST FOR TONIGHT ON TRACK. COLD FRONT WILL ENTER THE NORTHERN CWA 6-8AM AND PUSH OFFSHORE MIDDAY. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS EXPECTED ALONG THE FRONT...WITH PRECIP ENDING BEHIND THE FRONT IN THE AFTERNOON. POPS WILL THEN DEVELOP LATE SATURDAY NIGHT BECOMING LIKELY ON SUNDAY AS UPGLIDE INCREASES OVER COOL AIRMASS IN RESPONSE TO MID/UPPER LEVEL DISTURBANCE. PREV DISCUSSION... /ISSUED 606 PM CST FRI FEB 3 2012/ DISCUSSION...NOTE AVIATION DISCUSSION BELOW. AVIATION...A QUICK TRANSITION TO MVFR CEILINGS ARE EXPECTED DRG THE NEXT FEW HOURS FOLLOWED BY IFR/LIFR. ANTICIPATE SEA FOG TO DEVELOP OVER THE NEARSHORE WATERS/BAYS THEN AFFECT THE COASTAL COUNTIES BY 06Z SAT. RADIATION FOG EXPECTED TO DEVELOP INLAND MAINLY AFT 06Z SAT. FOG VISIBILITIES SHOULD MAINTAIN PREDOMINATELY IN THE MVFR/IFR. ISOLD/SCT SHOWERS AND THUNDERSTORMS ARE ANTICIPATED AFTER AROUND 09Z SAT IN ADVANCE OF A COLD FRONT. FRONTAL PASSAGE ANTICIPATED OVER THE REGION DRG THE 12-18Z SAT PERIOD WITH PCPN CHARACTER TRANSITIONING FROM SHOWERS/ THUNDERSTORMS IN ADVANCE OF THE FRONT TO PREDOMINATE LIGHT STRATIFORM RAIN AFTER FRONTAL PASSAGE. BY LATE AFTN...EXPECT PCPN TO END YET MVFR CEILINGS SHOULD REMAIN. GENERALLY WEAK S/SE WIND OVERNIGHT IN ADVANCE OF THE FRONT FOLLOWED BY GUSTY N WIND AFTER FRONTAL PASSAGE. PREV DISCUSSION... /ISSUED 336 PM CST FRI FEB 3 2012/ SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...BREEZY WINDS THIS AFTERNOON WILL GRADUALLY DECREASE LATE AFTERNOON FROM WEST TO EAST AS A COLD FRONT APPROACHES. WILL SEE SHOWER AND THUNDERSTORM COVERAGE INCREASE THIS EVENING ACROSS THE AREA AHEAD OF THE APPROACHING COLD FRONT. WITH ABUNDANT MOISTURE...ALSO EXPECT FOG TO DEVELOP PRIOR TO THE FRONT. TIMING ON THE FRONT HAS CHANGED VERY LITTLE...EXPECT IT PUSH INTO THE FAR NORTHWEST PORTION OF THE FORECAST AREA BY AROUND 12Z...THEN PROGRESSING ACROSS THE CWA...REACHING THE COAST BY NOON. CHANCES FOR SEVERE WEATHER ARE MINIMAL AS ALL UPPER LEVEL FORCING IS WELL TO THE NORTH OF THE AREA. ADDITIONALLY...WITH THE FRONT MOVING THROUGH IN THE MORNING TIMING IS NOT FAVORABLE FOR GOOD LOW LEVEL DYNAMICS...AND WITH WEAK WIND SHEAR LOOKS LIKE ANY THUNDERSTORMS THAT MAY DEVELOP WILL REMAIN SUB SEVERE. BEHIND THE FRONT EXPECT WINDS TO SHIFT TO THE NORTH AND BECOME GUSTY THROUGH THE AFTERNOON. WHILE ISENTROPIC UPGLIDE WILL CONTINUE IMMEDIATELY BEHIND THE FRONT FOR A FEW HOURS KEEPING RAIN CHANCES IN THE AREA...THERE WILL BE A BREAK LATER IN THE AFTERNOON AND EVENING WHEN NEUTRAL FLOW OR SLIGHT DOWNGLIDE OCCURS...ENDING PRECIP FOR A TIME. BY AROUND MIDNIGHT ISENTROPIC CONDITIONS ONCE AGAIN FAVOR UPGLIDE AND OVERRUNNING PRECIP WITH A MOIST LAYER THROUGH 700MB. EXPECT TEMPS TO COOL QUITE A BIT SATURDAY NIGHT THOUGH...WITH LOWS IN THE 40S. LONG TERM (SUNDAY THROUGH FRIDAY)...EXTENDED PERIOD BEGINS WITH CWFA IN AN OVERRUNNING SITUATION WITH A SHALLOW COLD AIR MASS IN PLACE AND WARM MOIST AIR LIFTED UP OVER A BOUNDARY JUST TO OUR SOUTHEAST. MODELS SHOW SOME DIFFERENCES IN MOISTURE AMOUNTS AND EXACT PLACEMENTS...BUT THE OVERALL PICTURE IS FOR A GRAY DRIZZLY DAY WITH HIGHS JUST A FEW DEGREES ABOVE SUNDAY MORNINGS LOWS. MONDAY AND MONDAY NIGHT CURRENTLY APPEAR TO BE A LULL IN THE ACTION BEFORE A SERIES OF WEAK SHORTWAVES ROTATING AROUND A DIGGING WEST COAST UPPER LOW BEGIN TO AFFECT THE REGION. ECMWF IS THE MOST AGGRESSIVE WITH MOISTURE DEPTH...WITH GFS MARGINALLY LESS ADVENTUROUS. BY THE END OF THE PERIOD THE GFS IS READ Y TO EJECT THE UPPER LOW ACROSS NORTHERN MEXICO TOWARDS OUR AREA...WHILE THE ECMWF HOLDS IT BACK WELL OFF THE CALIFORNIA COAST. HAVE ADOPTED A MIDDLE GROUND APPROACH FOR THE MOMENT WITH BETTER POPS IN THE OUT PERIODS WHERE UPPER SUPPORT WOULD IMPROVE. TEMPERATURES TO REMAIN AT OR BELOW NORMALS THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 66 71 50 54 42 / 40 70 50 60 30 VICTORIA 64 66 47 52 40 / 50 80 30 60 20 LAREDO 68 68 50 54 43 / 30 50 50 60 10 ALICE 64 70 49 54 40 / 30 70 50 60 20 ROCKPORT 66 70 48 54 47 / 40 80 40 60 30 COTULLA 60 64 48 52 40 / 40 40 30 60 10 KINGSVILLE 67 71 51 54 40 / 30 70 50 60 30 NAVY CORPUS 67 71 51 55 47 / 40 70 50 60 30 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && JR/76...SHORT TERM JR/76...LONG TERM
Hazardous weather outlook, Feb 3, 5:26 AM CST, 21 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 526 AM CST FRI FEB 3 2012 TXZ229>234-239>247-041230- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 526 AM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. NO ORGANIZED SEVERE WEATHER IS EXPECTED...ALTHOUGH A STORM OR TWO COULD PRODUCE SMALL HAIL AND WIND GUSTS BETWEEN 40 AND 50 MPH. ALSO...THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-041230- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 526 AM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. NO ORGANIZED SEVERE WEATHER IS EXPECTED...ALTHOUGH A STORM OR TWO COULD PRODUCE WIND GUSTS AROUND 35 KNOTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A CHANCE OF THUNDERSTORMS WILL EXIST SATURDAY AS A COLD FRONT MOVES INTO SOUTH TEXAS. A FEW STRONG STORMS MAY DEVELOP ON SATURDAY BUT WIDESPREAD STRONG TO SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP THIS WEEKEND IN THE WAKE OF THE COLD FRONT PASSAGE. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW/TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 3:09 AM CST | Marine Dense Fog Advisory | CRP | 7 hr |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.